MAUDE Adverse Event Report: ARTHREX, INC. LOW PROFILE SCREW, 1.4X11MM, CORTICAL,TI; PLATE, FIXATION, BONE

ARTHREX, INC. LOW PROFILE SCREW, 1.4X11MM, CORTICAL,TI; PLATE, FIXATION, BONE
Model Number LOW PROFILE SCREW, 1.4X11MM, CORTICAL,TI
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative that an ar-18714-11 low profile screw had an issue.During a finger fracture procedure on (b)(6) 2022, when the surgeon was screwing the screw in, the screw reached the plate and the head of the screw broke off, fell out, was retrieved, and the shaft of the screw stayed inside the patient.The shaft was left inside the patient, a locking screw ar-18714v-01 (batch unknown) was added to provide additional fixation, and the case was completed successfully with no delay and no impact to the patient.The patient is fine to date.

Brand Name
LOW PROFILE SCREW, 1.4X11MM, CORTICAL,TI
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14269490
Report Number1220246-2022-04816
Device Sequence Number12051685
Product Code HRS
UDI-Device Identifier00888867303843
UDI-Public00888867303843
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K191326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOW PROFILE SCREW, 1.4X11MM, CORTICAL,TI
Device Catalogue NumberAR-18714-11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date05/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown